Translator Disclaimer
August, 1981 The Multidimensional Central Limit Theorem for Arrays Normed by Affine Transformations
Marjorie G. Hahn, Michael J. Klass
Ann. Probab. 9(4): 611-623 (August, 1981). DOI: 10.1214/aop/1176994366

Abstract

Let $X_{n1}, \cdots, X_{nk_n}$ be independent random vectors in $\mathbb{R}^d$. Necessary and sufficient conditions are found for the existence of linear operators $A_n$ on $\mathbb{R}^d$ such that $\mathscr{L}(A_n(\sum^{k_n}_{j = 1} X_{nj})) \rightarrow N(\overset{\rightarrow}{0}, I)$, where $I$ is the $d \times d$ identity covariance matrix. These results extend the authors' previous work on sums of i.i.d. random vectors. The proof of the main theorem is constructive, yielding explicit centering vectors and norming linear operators.

Citation

Download Citation

Marjorie G. Hahn. Michael J. Klass. "The Multidimensional Central Limit Theorem for Arrays Normed by Affine Transformations." Ann. Probab. 9 (4) 611 - 623, August, 1981. https://doi.org/10.1214/aop/1176994366

Information

Published: August, 1981
First available in Project Euclid: 19 April 2007

zbMATH: 0465.60030
MathSciNet: MR624687
Digital Object Identifier: 10.1214/aop/1176994366

Subjects:
Primary: 60F05

Rights: Copyright © 1981 Institute of Mathematical Statistics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.9 • No. 4 • August, 1981
Back to Top